Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 63, NWS Fort Worth, TX

April 3, 2012Ellis County, Hill County, Johnson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 3, 2012, 2:55 PM CDT for Ellis County, Hill County, Johnson County, Texas. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2012, 2:55 PM CDT (19:55 UTC)
Expired
Apr 3, 2012, 4:00 PM CDT
In force
65 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Ellis County, TX, Hill County, TX, Johnson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 64 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 3:00 PM CDTHAIL 2.5Itasca, TX
Apr 3, 3:34 PM CDTHAIL 1Red Oak, TXQUARTER SIZE HAIL IN RED OAK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 9:18 AM CDTSevere Thunderstorm WatchSPC8 hr
Apr 3, 12:08 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 7.9 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1939 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1939 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
469 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.6
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

854 
WUUS54 KFWD 031955
SVRFWD
TXC139-217-251-032100-
/O.NEW.KFWD.SV.W.0063.120403T1955Z-120403T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
255 PM CDT TUE APR 3 2012

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  CENTRAL HILL COUNTY IN NORTH CENTRAL TEXAS...
  EASTERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 400 PM CDT

* AT 254 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM GRANDVIEW TO 3 MILES NORTHEAST
  OF WHITNEY TO 9 MILES SOUTHWEST OF WHITNEY...MOVING NORTHEAST AT 25
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  GRANDVIEW AROUND 300 PM...
  ALVARADO AROUND 305 PM...
  ITASCA AROUND 310 PM...
  VENUS AROUND 320 PM...
  MAYPEARL AROUND 330 PM...
  MIDLOTHIAN AND HILLSBORO AROUND 335 PM...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 365 AND 369...
I-35W BETWEEN MILE MARKERS 1 AND 40...
I-35E BETWEEN MILE MARKERS 1 AND 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...SEVERE THUNDERSTORMS OCCASIONALLY PRODUCE TORNADOES WITH
LITTLE ADVANCE WARNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM TUESDAY EVENING FOR
EASTERN TEXAS.

&&

LAT...LON 3179 9732 3184 9728 3187 9737 3256 9721
      3255 9674 3215 9676 3207 9689 3199 9684
      3195 9685 3175 9730
TIME...MOT...LOC 1954Z 231DEG 24KT 3228 9720 3201 9727
          3186 9738

$$


CAVANAUGH
1 follow-up statement
509 
WWUS54 KFWD 032032
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
332 PM CDT TUE APR 3 2012

TXC251-032042-
/O.CAN.KFWD.SV.W.0063.000000T0000Z-120403T2100Z/
JOHNSON TX-
332 PM CDT TUE APR 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN JOHNSON COUNTY IS
CANCELLED...

THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 25 AND 40.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

LAT...LON 3179 9732 3183 9728 3185 9731 3207 9725
      3225 9715 3227 9708 3238 9708 3255 9699
      3255 9675 3215 9676 3207 9690 3199 9684
      3195 9685 3175 9730
TIME...MOT...LOC 2032Z 231DEG 24KT 3247 9679 3219 9686
          3186 9712

$$

TXC139-217-032100-
/O.CON.KFWD.SV.W.0063.000000T0000Z-120403T2100Z/
ELLIS TX-HILL TX-
332 PM CDT TUE APR 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR CENTRAL HILL AND WESTERN ELLIS COUNTIES...

AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES NORTHEAST OF WAXAHACHIE
TO ITALY TO 5 MILES SOUTHWEST OF ABBOTT...MOVING NORTHEAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  BYNUM AND ABBOTT AROUND 340 PM CDT...
  MERTENS AROUND 355 PM CDT...

THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 365 AND 369...
I-35W BETWEEN MILE MARKERS 1 AND 24...
I-35E BETWEEN MILE MARKERS 1 AND 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT TUESDAY EVENING
FOR EASTERN TEXAS.

&&

LAT...LON 3179 9732 3183 9728 3185 9731 3207 9725
      3225 9715 3227 9708 3238 9708 3255 9699
      3255 9675 3215 9676 3207 9690 3199 9684
      3195 9685 3175 9730
TIME...MOT...LOC 2032Z 231DEG 24KT 3247 9679 3219 9686
          3186 9712

$$


BUNTING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 2:44 PM CDT, 11 minutes earlier.

Area forecast discussion, Apr 3, 2:44 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CDT TUE APR 3 2012

.DISCUSSION...
SEVERE WEATHER THREAT WILL SHIFT EASTWARD SLOWLY BUT WILL CONTINUE
INTO THE OVERNIGHT HOURS AS STRONG VORT LOBE ROTATING AROUND
UPPER LOW STEEPENS LAPSE RATES OVER NORTH TEXAS. ANY STORMS THAT
FORM AHEAD OF THE LINE ARE ENCOUNTERING A MOIST AIRMASS WITH
STRONG LOW LEVEL SHEAR. THEY HAVE BEEN RAPIDLY TRANSITIONING INTO
SUPER CELL STORMS AND THUS THE TORNADO THREAT WILL CONTINUE INTO
THE EVENING HOURS AS WELL. AS THE DRY LINE PUSHES EAST LATER
TODAY...CONVECTION SHOULD WEAKEN AND THEN SHUT OFF BY SUNRISE.

NORTH TEXAS SHOULD REMAIN DRY THROUGH SATURDAY AFTERNOON AS
RIDGING OCCURS ALOFT. THE NEXT COLD FRONT IS PROGGED TO DROP INTO
NORTH TEXAS AND STALL SATURDAY EVENING THROUGH MONDAY MORNING.
I HAVE CONTINUED THE LOW POPS FOR THAT TIME FRAME. 84

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  57  77  56  77  58 /  20   5   5   0   0
WACO, TX              58  78  55  80  56 /  30   5   0   0   0
PARIS, TX             60  75  54  74  54 /  70  10  10   5   0
DENTON, TX            56  76  55  77  55 /  20   5   5   0   0
MCKINNEY, TX          57  75  55  75  53 /  40   5   5   5   0
DALLAS, TX            58  77  57  78  58 /  30   5   5   0   0
TERRELL, TX           58  76  56  76  57 /  50   5   5   0   0
CORSICANA, TX         59  77  57  79  59 /  50   5   5   0   0
TEMPLE, TX            59  78  56  81  58 /  30   5   0   0   0
MINERAL WELLS, TX     52  77  53  78  55 /  10   0   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Apr 3, 2:29 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
229 PM CDT TUE APR 3 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041145-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
229 PM CDT TUE APR 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS CONTAINING VERY LARGE HAIL...DAMAGING
WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING ARE CONTINUING
ACROSS THE EASTERN TWO THIRDS OF NORTH TEXAS. STRONG TORNADOES ARE
POSSIBLE WITH DISCRETE SUPERCELL THUNDERSTORMS THAT OCCUR OUT
AHEAD OF THE MAIN LINE OF STORMS. GREATEST THREAT FOR DISCRETE
SUPERCELLS WILL FROM BE ALONG AND EAST OF INTERSTATE 35. STORMS
ARE EXPECTED TO END FROM WEST TO EAST LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS ANOTHER CHANCE FOR THUNDERSTORMS SATURDAY NIGHT THROUGH
MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS LIKELY EAST OF A DECATUR...WEATHERFORD...
HAMILTON...AND LAMPASAS LINE THROUGH THIS EVENING FOR THE THREAT
OF VERY LARGE HAIL...DAMAGING WINDS...AND A FEW STRONG TORNADOES.

In the hours before

Local storm report, Apr 3, 2:38 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
238 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     HAIL             CLEBURNE                32.35N  97.40W
04/03/2012  E1.75 INCH       JOHNSON            TX   TRAINED SPOTTER

            GOLFBALL HAIL BROKE WINDSHIELDS AT CLEBURNE HENDERSON
            COUNTRY CLUB.
Local storm report, Apr 3, 2:40 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
240 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             1 S THE COLONY          33.08N  96.89W
04/03/2012  E1.75 INCH       DENTON             TX   AMATEUR RADIO

            1 S THE COLONY
Local storm report, Apr 3, 2:44 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
244 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             DALLAS                  32.77N  96.78W
04/03/2012  E2.00 INCH       DALLAS             TX   TRAINED SPOTTER

            HAIL UP TO HEN EGG SIZE AT I635 AND ROYAL LANE IN NORTH
            DALLAS.
Local storm report, Apr 3, 2:45 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
245 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             QUINLAN                 32.90N  96.13W
04/03/2012  E0.75 INCH       HUNT               TX   FIRE DEPT/RESCUE

            PENNY HAIL IN QUINLAN.
Local storm report, Apr 3, 2:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
253 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             FRISCO                  33.15N  96.83W
04/03/2012  E1.00 INCH       DENTON             TX   AMATEUR RADIO

            QUARTERS IN FRISCO
Local storm report, Apr 3, 2:54 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
254 PM CDT TUE APR 03 2012

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             GREENVILLE              33.13N  96.12W
04/03/2012  E0.88 INCH       HUNT               TX   PUBLIC

            NICKEL HAIL IN GREENVILLE.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:46 PM CDTSevere Thunderstorm WarningFWDYoung59 min
Apr 3, 7:00 AM CDTSpecial Weather StatementFWDStephens, Young30 min
Apr 3, 7:28 AM CDTSpecial Weather StatementFWDYoung32 min
Apr 3, 7:32 AM CDTSevere Thunderstorm WarningFWDJack, Young58 min
Apr 3, 8:11 AM CDTSevere Thunderstorm WarningFWDEastland49 min
Apr 3, 8:29 AM CDTSevere Thunderstorm WarningFWDJack, Young46 min
Apr 3, 8:35 AM CDTSpecial Weather StatementFWDMontague25 min
Apr 3, 8:58 AM CDTSevere Thunderstorm WarningFWDEastland47 min
Apr 3, 9:01 AM CDTSpecial Weather StatementFWDPalo Pinto29 min
Apr 3, 9:11 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto, Young49 min
Apr 3, 9:27 AM CDTSpecial Weather StatementFWDPalo Pinto33 min
Apr 3, 9:41 AM CDTSpecial Weather StatementFWDComanche34 min
Apr 3, 9:49 AM CDTSevere Thunderstorm WarningFWDPalo Pinto41 min
Apr 3, 10:00 AM CDTSpecial Weather StatementFWDErath30 min
Apr 3, 10:04 AM CDTSevere Thunderstorm WarningFWDComanche, Eastland, Erath56 min
Apr 3, 10:24 AM CDTSevere Thunderstorm WarningFWDJack, Palo Pinto51 min
Apr 3, 10:40 AM CDTSpecial Weather StatementFWDPalo Pinto35 min
Apr 3, 10:51 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Palo Pinto, Parker39 min
Apr 3, 11:11 AM CDTSevere Thunderstorm WarningFWDJack49 min
Apr 3, 11:28 AM CDTSevere Thunderstorm WarningFWDParker28 min
Apr 3, 11:35 AM CDTSevere Thunderstorm WarningFWDMontague40 min
Apr 3, 11:42 AM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto48 min
Apr 3, 11:50 AM CDTSpecial Weather StatementFWDErath, Hood25 min
Apr 3, 11:59 AM CDTSevere Thunderstorm WarningFWDHood, Parker61 min
Apr 3, 12:05 PM CDTSevere Thunderstorm WarningFWDJack55 min
Apr 3, 12:08 PM CDTSevere Thunderstorm WarningFWDMontague67 min
Apr 3, 12:18 PM CDTSevere Thunderstorm WarningFWDJohnson57 min
Apr 3, 12:44 PM CDTTornado WarningFWDJohnson, Tarrant46 min
Apr 3, 12:51 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Parker, Tarrant54 min
Apr 3, 12:55 PM CDTTornado Warning EmergencyFWDDallas, Ellis50 min
Apr 3, 1:16 PM CDTTornado WarningFWDParker, Tarrant44 min
Apr 3, 1:21 PM CDTSevere Thunderstorm WarningFWDMontague39 min
Apr 3, 1:25 PM CDTTornado Warning EmergencyFWDDallas, Tarrant50 min
Apr 3, 1:26 PM CDTTornado Warning EmergencyFWDDallas49 min
Apr 3, 1:28 PM CDTSevere Thunderstorm WarningFWDBosque47 min
Apr 3, 1:34 PM CDTSevere Thunderstorm WarningFWDHood, Johnson, Somervell, Tarrant41 min
Apr 3, 1:45 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson45 min
Apr 3, 1:45 PM CDTSevere Thunderstorm WarningFWDTarrant60 min
Apr 3, 1:50 PM CDTSevere Thunderstorm WarningFWDDenton, Wise40 min
Apr 3, 2:03 PM CDTTornado WarningFWDDenton42 min
Apr 3, 2:12 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt63 min
Apr 3, 2:13 PM CDTTornado WarningFWDCollin, Dallas, Rockwall62 min
Apr 3, 2:13 PM CDTTornado WarningFWDCollin, Dallas, Denton, Tarrant47 min
Apr 3, 2:15 PM CDTSevere Thunderstorm WarningFWDBosque, Hill60 min
Apr 3, 2:19 PM CDTSevere Thunderstorm WarningFWDDallas, Tarrant26 min
Apr 3, 2:34 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis56 min
Apr 3, 2:37 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains68 min
Apr 3, 2:42 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Denton, Tarrant63 min
Apr 3, 2:42 PM CDTTornado WarningFWDDelta, Hopkins, Hunt48 min
Apr 3, 2:45 PM CDTTornado WarningFWDDallas, Tarrant17 min
Apr 3, 3:03 PM CDTSevere Thunderstorm WarningFWDBosque, McLennan42 min
Apr 3, 3:15 PM CDTTornado WarningFWDDallas, Kaufman, Rockwall45 min
Apr 3, 3:20 PM CDTSevere Thunderstorm WarningFWDBell, Coryell40 min
Apr 3, 3:25 PM CDTTornado WarningFWDDelta, Hopkins50 min
Apr 3, 3:28 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt62 min
Apr 3, 3:34 PM CDTSevere Thunderstorm WarningFWDCollin, Dallas, Ellis41 min
Apr 3, 3:44 PM CDTSevere Thunderstorm WarningFWDHill, McLennan46 min
Apr 3, 3:50 PM CDTTornado WarningFWDCollin, Hunt, Rockwall40 min
Apr 3, 4:02 PM CDTSevere Thunderstorm WarningFWDKaufman58 min
Apr 3, 4:02 PM CDTSevere Thunderstorm WarningFWDLamar28 min
Apr 3, 4:13 PM CDTTornado WarningFWDDelta, Hopkins, Lamar33 min
Apr 3, 4:17 PM CDTSevere Thunderstorm WarningFWDFalls, Hill, Limestone, McLennan, Navarro43 min
Apr 3, 4:24 PM CDTSevere Thunderstorm WarningFWDEllis51 min
Apr 3, 4:27 PM CDTTornado Warning EmergencyFWDHunt48 min
Apr 3, 4:31 PM CDTSevere Thunderstorm WarningFWDHopkins, Rains44 min
Apr 3, 4:37 PM CDTSevere Thunderstorm WarningFWDFannin, Hunt53 min
Apr 3, 4:56 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt64 min
Apr 3, 4:56 PM CDTTornado WarningFWDDelta, Hunt, Lamar20 min
Apr 3, 4:57 PM CDTSevere Thunderstorm WarningFWDEllis, Falls, Freestone, Henderson, Hill, Limestone and 3 more63 min
Apr 3, 5:00 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar, Rains60 min
Apr 3, 5:11 PM CDTTornado WarningFWDHopkins49 min
Apr 3, 5:36 PM CDTTornado WarningFWDHopkins24 min
Apr 3, 5:51 PM CDTSevere Thunderstorm WarningFWDRains, Van Zandt54 min
Apr 3, 5:54 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Limestone, Milam66 min
Apr 3, 5:58 PM CDTSevere Thunderstorm WarningFWDFreestone, Henderson, Navarro62 min
Apr 3, 6:24 PM CDTSpecial Weather StatementFWDAnderson36 min
Apr 3, 6:25 PM CDTSevere Thunderstorm WarningFWDAnderson65 min
Apr 3, 6:52 PM CDTSevere Thunderstorm WarningFWDAnderson, Freestone38 min
Apr 3, 6:59 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson46 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.